# SDR DHL9872436C

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Bent
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CHECK, NR 2 ENGINE LT AFT COWLING SKIN BENT AT UPPER AFT CORNER.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER REPAIR PER SRM 54-10-3, 3.5 X 4.  N/R 6895.
